# SDR Q2SA20140806209

- Difficulty date: August 6, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N496SA
- Make and model: Boeing 737-400
- Aircraft serial: 26455
- Aircraft time: 44,190 hours, 36,320 cycles
- Engine: Cfmint CFM563C1
- Engine time: 42,423 hours, 39,100 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE SURGED DURING CLIMBOUT. PERFORMED MEMORY RECALL FOLLOWED BY QRH AND DECLARED EMERGENCY.   PERFORMED BOROSCOPE INSPECTION IAW AMM, REV 79.  ALL AREAS INSPECTED SERVICEABLE.  PERFORMED ENGINE RUN ACCELERATION AND DECELERATION CHECK IAW MM 71-00-00, TEST 8. NO DEFECTS NOTED.  LEAKED CHECK OF BOROSCOPE PLUGS AND TURN PAD COVER.
